| Model Number |
FX4810MLC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/12/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to abutment screw fracture within 6 years and 8 months after implant placement.Bone quality was type i.Oral hygiene around implant site was good.No significant finding was observed during the implant removal surgery.The patient will need another surgical intervention.